# SDR CA100914008

- Difficulty date: August 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,309 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: NP583592
- Condition: Disintegrated
- Location: Wheel
- Component: Main Wheel Assy, 900023172
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT OTBD BRAKE STICKING ON TAXI.  TEMPS 17/16/16/386.  RT BRAKE FAULT.  FURTHER INVESIGATION FOUND THAT THE MAIN WHEEL INBD BRG HAD FAILED.  THE AXLE WAS SEVERELY DAMAGED AND DISTORTED, REQUIRING SHOCK STRUT REPLACEMENT.
